# SDR 08FDEA01491

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON; RIGHT FWD LOWER FAIRING; PANEL 486R IS CHAFED AT THE ATTACHMENT POINTS. REMOVED PANEL AND CHECKED LIMITS. STIFFENER WAS OUT OF LIMITS.   FABBED A NEW STIFFENER ON N/R N01140.   INSTALLED STIFFENER IAW SRM 51-40-21;  PG 7 AND REINSTALLED PANEL IAW SRM 51-40-21;  PG 7.
